Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have premature ejaculation, irritation in penis and stomach upset during wet dreams. Do I need medical treatment?

User rating for this question
Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9355 Questions
Question
Hi,
I am 28 year, newly married Male. I feel, I have premature ejaculation. Sometime wet dream as well. and When Wet dream happen sometime I feel irritation in sexual organ. (and when wet dream happen my stomach get upset) Do I need any medical treatment?
Posted Sun, 22 Jul 2012 in Premature Ejaculation
 
 
Answered by Dr. Praveen Tayal 5 hours later
Hello,
Thanks for posting your query.
Early discharge during sexual intercourse, also called as premature ejaculation is a common health concern among young men. The commonest cause for this is anxiety and lack of proper knowledge on sexual intercourse.
The following measures will help:

a. You can practice Kegel exercises which are good for better pubococcygeal muscle control. The technique is to contract the muscle puboccocygeus. This muscle is the one which you contract when you need to hold back urine. So you need to contract this muscle, hold and relax. This needs to be repeated several times daily.

b. The frequency of intercourse also has an important role. If you have intercourse more frequently, the duration will also be more and vice versa.
Good couple intimacy is the necessary to reduce the problem.
Since you are young, sexual counselling will be of great help to you and you may see the improvement after 3 to 5 sessions. Medical treatment is needed in cases where erection is for less than 1 minute. having wet dreams is a normal phenomenon and does not require any treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Praveen Tayal.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor